Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can contraceptive pill cause miscarriage and vaginal bleeding ?

please help i need to no if im having a miscarriage hi doctor im a 23 year old fiance and i were having sex and the condom split i took the morning after pill within a few hours of this happening...when my period came it was very light (my periods are always really heavy) but lasted the normal 5 nearly two weeks since my period stopped i have vaginal bleeding and stomac pains and my lower back is sore also have a really sore head and feel sick and very weak and the bleeding seems to be getting heavier....i play gealic football which can be a rough sport. i had a match yesterday morning and the bleeding and stomac pains started last night is it possibe that the morning after pill didnt work and i could be pregnant or having a miscarrige.... please help as i dont want to tell my fiance inless there is something to worry about
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to Healthcaremagic Forum

You can do a urine pregnancy test, if its a miscarriage, it will be positive.
SOmetimes after the pill, there is irregular, heavy flow, with nausea etc.
Morning after pill is to be taken within 72 hrs, and its pretty effective.

If there is excess bleeding and symptoms are getting worse, you can visit a gynaecologist/ER.


For further quires -
Answered: Tue, 22 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor